Notes on linear codes over finite commutative chain rings

Zi hui Liu*

*此作品的通讯作者

科研成果: 期刊稿件文章同行评审

2 引用 (Scopus)

摘要

The properties of the generator matrix are given for linear codes over finite commutative chain rings, and the so-called almost-MDS (AMDS) codes are studied.

源语言英语
页(从-至)141-148
页数8
期刊Acta Mathematicae Applicatae Sinica
27
1
DOI
出版状态已出版 - 1月 2011

指纹

探究 'Notes on linear codes over finite commutative chain rings' 的科研主题。它们共同构成独一无二的指纹。

引用此

Liu, Z. H. (2011). Notes on linear codes over finite commutative chain rings. Acta Mathematicae Applicatae Sinica, 27(1), 141-148. https://doi.org/10.1007/s10255-011-0047-0